# SDR UPS96220486

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, R/W O/B AILERON TAB SIDE HINGE FITTINGS ARE CORRODED.  FOUND HINGE FITTINGS TO BE OUT OF LIMITS PER SRM 57-40-00.  REMOVED AND REPLACED R/W O/B AILERON TAB HINGE FITTINGS PER MM 27-10-41.
